# SDR DALA2016031101853

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED END LONGERON 2L BS 1418 AT AFT ACCESSORY COMPARTMENT.  REPAIR LONGERON WAS REPLACED IAW SRM 53-02, FIG 18, SRM 51-30-5.
